# SDR GAIA01234ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED STRINGER 15L CRACKED AT FORWARD END OF LEFT WING SCANNING LIGHT BS 720B PLUS 5.  ACCOMPLISHED STRINGER 15L REPAIR AT BS 720B PLUS 5 IAW B727 SRM 53-10-3 FIG 5.  (M)
